Alert archive / Kansas / Wind Advisories in 2010
Wind Advisory 4, NWS Topeka, KS
NWS Topeka, KS issued this wind advisory at Apr 28, 2010, 4:08 AM CDT for 20 counties in Kansas. It took effect at Apr 28, 2010, 12:00 PM CDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Apr 28, 2010, 4:08 AM CDT (09:08 UTC)
- In effect from
- Apr 28, 2010, 12:00 PM CDT
- Expired
- Apr 28, 2010, 7:00 PM CDT
- In force
- 7 hr
- Issued by
- NWS Topeka, KS
Counties Brown County, KS, Clay County, KS, Cloud County, KS, Coffey County, KS, Dickinson County, KS, Geary County, KS, Jackson County, KS, Jefferson County, KS, Lyon County, KS, Marshall County, KS, Morris County, KS, Nemaha County, KS, Osage County, KS, Ottawa County, KS, Pottawatomie County, KS, Republic County, KS, Riley County, KS, Shawnee County, KS, Wabaunsee County, KS, Washington County, KS
The radar
The Topeka radar (KTWX), 32 km from the middle of the area, began a volume at 09:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 9.1 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2293 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- -11 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
009 WWUS73 KTOP 280908 NPWTOP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TOPEKA KS 408 AM CDT WED APR 28 2010 KSZ034>037-054-281800- /O.NEW.KTOP.WI.Y.0004.100428T1700Z-100429T0000Z/ OTTAWA-DICKINSON-GEARY-MORRIS-LYON- INCLUDING THE CITIES OF...ABILENE...JUNCTION CITY...EMPORIA 408 AM CDT WED APR 28 2010 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS EVENING. * TIMING...SOUTH WINDS WILL INCREASE BY NOON AND REMAIN STRONG THROUGH THE AFTERNOON. SPEEDS WILL DIMINISH SOMEWHAT THIS EVENING. * WINDS...SUSTAINED SPEEDS OF 25 TO 35 MPH AND GUSTS AROUND 45 MPH WILL BE COMMON THIS AFTERNOON. * IMPACTS...TRAVEL ON EAST TO WEST ROADWAYS WILL BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. LOOSE AND LIGHTWEIGHT OBJECTS MAY BE BLOWN AROUND WITH WINDS OF THIS STRENGTH PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS. MOTORISTS ON EAST TO WEST ROADWAYS SHOULD BE PREPARED FOR SUDDEN GUSTS OF WIND. && $$
3 follow-up statements
179 WWUS73 KTOP 281606 NPWTOP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TOPEKA KS 1106 AM CDT WED APR 28 2010 KSZ008>012-020>024-026-038-039-055-058-290000- /O.EXA.KTOP.WI.Y.0004.100428T1700Z-100429T0000Z/ REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-WABAUNSEE-SHAWNEE-OSAGE-COFFEY- INCLUDING THE CITIES OF...MARYSVILLE...HIAWATHA...CONCORDIA... CLAY CENTER...MANHATTAN...TOPEKA 1106 AM CDT WED APR 28 2010 ...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. * TIMING...SOUTH WINDS WILL BECOME QUITE STRONG BY MID DAY TODAY AND REMAIN STRONG THROUGH THE AFTERNOON. SPEEDS WILL DIMINISH SOMEWHAT AFTER 7 PM. * WINDS...SUSTAINED SPEEDS OF 25 TO 35 MPH AND GUSTS OF 40 TO 50 MPH WILL BE COMMON THIS AFTERNOON. * IMPACTS...TRAVEL ON EAST TO WEST ROADWAYS WILL BE DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. LOOSE AND LIGHTWEIGHT OBJECTS MAY BE BLOWN AROUND WITH WINDS OF THIS STRENGTH PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS. MOTORISTS ON EAST TO WEST ROADWAYS SHOULD BE PREPARED FOR SUDDEN GUSTS OF WIND. && $$ KSZ034>037-054-290000- /O.CON.KTOP.WI.Y.0004.100428T1700Z-100429T0000Z/ OTTAWA-DICKINSON-GEARY-MORRIS-LYON- INCLUDING THE CITIES OF...ABILENE...JUNCTION CITY...EMPORIA 1106 AM CDT WED APR 28 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. * TIMING...SOUTH WINDS WILL BECOME QUITE STRONG BY MID DAY TODAY AND REMAIN STRONG THROUGH THE AFTERNOON. SPEEDS WILL DIMINISH SOMEWHAT AFTER 7 PM. * WINDS...SUSTAINED SPEEDS OF 25 TO 35 MPH AND GUSTS OF 40 TO 50 MPH WILL BE COMMON THIS AFTERNOON. * IMPACTS...TRAVEL ON EAST TO WEST ROADWAYS WILL BE DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. LOOSE AND LIGHTWEIGHT OBJECTS MAY BE BLOWN AROUND WITH WINDS OF THIS STRENGTH PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS. MOTORISTS ON EAST TO WEST ROADWAYS SHOULD BE PREPARED FOR SUDDEN GUSTS OF WIND. && $$
634 WWUS73 KTOP 282052 NPWTOP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TOPEKA KS 352 PM CDT WED APR 28 2010 KSZ022>024-026-035>039-054-055-058-290500- /O.NEW.KTOP.WI.Y.0005.100429T1400Z-100430T0000Z/ /O.CON.KTOP.WI.Y.0004.000000T0000Z-100429T0000Z/ RILEY-POTTAWATOMIE-JACKSON-JEFFERSON-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-LYON-OSAGE-COFFEY- INCLUDING THE CITIES OF...MANHATTAN...ABILENE...JUNCTION CITY... TOPEKA...EMPORIA 352 PM CDT WED APR 28 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...WIND ADVISORY IN EFFECT FROM 9 AM TO 7 PM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 7 PM CDT THURSDAY. A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. * TIMING...STRONG SOUTH WINDS WILL CONTINUE INTO THE EVENING HOURS ON WEDNESDAY BEFORE TAPERING OFF TO AROUND 20 MPH AFTER 7 PM. WIND SPEEDS WILL INCREASE ONCE AGAIN BY MID MORNING ON THURSDAY...AND CONTINUE INTO THURSDAY EVENING. * WINDS...SUSTAINED SPEEDS OF 25 TO 35 MPH AND GUSTS OF 40 TO 50 MPH WILL BE COMMON THIS AFTERNOON. WINDS WILL TAPER OFF OVERNIGHT...BUT INCREASE TO 25 TO 35 MPH...WITH GUSTS TO 45 MPH ONCE AGAIN ON THURSDAY. * IMPACTS...TRAVEL ON EAST TO WEST ROADWAYS WILL BE DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. LOOSE AND LIGHTWEIGHT OBJECTS MAY BE BLOWN AROUND WITH WINDS OF THIS STRENGTH. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS. MOTORISTS ON EAST TO WEST ROADWAYS SHOULD BE PREPARED FOR SUDDEN GUSTS OF WIND. && $$ KSZ040-056-059-290500- /O.NEW.KTOP.WI.Y.0005.100429T1400Z-100430T0000Z/ DOUGLAS-FRANKLIN-ANDERSON- INCLUDING THE CITIES OF...LAWRENCE...OTTAWA 352 PM CDT WED APR 28 2010 ...WIND ADVISORY IN EFFECT FROM 9 AM TO 7 PM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 7 PM CDT THURSDAY. * TIMING...WIND SPEEDS WILL INCREASE BY MID MORNING ON THURSDAY...AND ARE FORECAST TO CONTINUE INTO THURSDAY EVENING. * WINDS...WIND SPEEDS WILL INCREASE TO 25 TO 35 MPH...WITH GUSTS TO 45 MPH ON THURSDAY. * IMPACTS...TRAVEL ON EAST TO WEST ROADWAYS WILL BE DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. LOOSE AND LIGHTWEIGHT OBJECTS MAY BE BLOWN AROUND WITH WINDS OF THIS STRENGTH. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS. && $$ KSZ008>012-020-021-034-290000- /O.CON.KTOP.WI.Y.0004.000000T0000Z-100429T0000Z/ REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-OTTAWA- INCLUDING THE CITIES OF...MARYSVILLE...HIAWATHA...CONCORDIA... CLAY CENTER 352 PM CDT WED APR 28 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. * TIMING...STRONG SOUTH WINDS WILL CONTINUE THROUGH THE AFTERNOON. SPEEDS WILL DIMINISH SOMEWHAT AFTER 7 PM. * WINDS...SUSTAINED SPEEDS OF 25 TO 35 MPH AND GUSTS OF 40 TO 50 MPH WILL BE COMMON INTO THE EARLY EVENING HOURS. * IMPACTS...TRAVEL ON EAST TO WEST ROADWAYS WILL BE DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. LOOSE AND LIGHTWEIGHT OBJECTS MAY BE BLOWN AROUND WITH WINDS OF THIS STRENGTH PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS. MOTORISTS ON EAST TO WEST ROADWAYS SHOULD BE PREPARED FOR SUDDEN GUSTS OF WIND. && $$
442 WWUS73 KTOP 290003 NPWTOP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TOPEKA KS 703 PM CDT WED APR 28 2010 KSZ022>024-026-035>039-054-055-058-290815- /O.EXP.KTOP.WI.Y.0004.000000T0000Z-100429T0000Z/ /O.CON.KTOP.WI.Y.0005.100429T1400Z-100430T0000Z/ RILEY-POTTAWATOMIE-JACKSON-JEFFERSON-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-LYON-OSAGE-COFFEY- INCLUDING THE CITIES OF...MANHATTAN...ABILENE...JUNCTION CITY... TOPEKA...EMPORIA 703 PM CDT WED APR 28 2010 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 7 PM CDT THURSDAY... ...WIND ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING. A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 7 PM CDT THURSDAY. * TIMING...STRONG SOUTH WINDS WILL CONTINUE TO GRADUALLY SUBSIDE THROUGH THE REMAINDER OF THE EVENING. HOWEVER THE STRONG SOUTHERLY WINDS ARE EXPECTED TO REDEVELOP BY THE LATE MORNING THURSDAY...AND CONTINUE THROUGH THE AFTERNOON THURSDAY. * WIND SPEEDS OF 15 TO 20 MPH WITH GUSTS UP TO 30 MPH WILL CONTINUE THROUGH THE NIGHT. SOUTH WINDS WILL INCREASE THURSDAY MORNING WITH 20 TO 30 MPH GUSTING UP TO 40 MPH LIKELY. * IMPACTS...TRAVEL ON EAST TO WEST ROADWAYS WILL BE DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. LOOSE AND LIGHTWEIGHT OBJECTS MAY BE BLOWN AROUND WITH WINDS OF THIS STRENGTH. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS. MOTORISTS ON EAST TO WEST ROADWAYS SHOULD BE PREPARED FOR SUDDEN GUSTS OF WIND. && $$ KSZ008>012-020-021-034-290115- /O.EXP.KTOP.WI.Y.0004.000000T0000Z-100429T0000Z/ REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-OTTAWA- INCLUDING THE CITIES OF...MARYSVILLE...HIAWATHA...CONCORDIA... CLAY CENTER 703 PM CDT WED APR 28 2010 ...WIND ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING. THE STRONG SOUTHERLY WINDS WILL CONTINUE TO DIMINISH THROUGH THE EVENING. THEREFORE THE WIND ADVISORY HAS BEEN ALLOWED TO EXPIRE. HOWEVER THEY WILL CONTINUE TO BE BREEZY THROUGH THE NIGHT WITH GUSTS AROUND 30 MPH COMMON. $$ KSZ040-056-059-290815- /O.CON.KTOP.WI.Y.0005.100429T1400Z-100430T0000Z/ DOUGLAS-FRANKLIN-ANDERSON- INCLUDING THE CITIES OF...LAWRENCE...OTTAWA 703 PM CDT WED APR 28 2010 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 7 PM CDT THURSDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 7 PM CDT THURSDAY. * TIMING...SOUTH WIND WILL INCREASE BY MID MORNING THURSDAY...AND SHOULD CONTINUE THROUGH THE AFTERNOON. * WIND SPEEDS OF TO 20 TO 30 MPH WITH GUSTS TO 45 MPH ARE LIKELY THURSDAY AFTERNOON. * IMPACTS...TRAVEL ON EAST TO WEST ROADWAYS WILL BE DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. LOOSE AND LIGHTWEIGHT OBJECTS MAY BE BLOWN AROUND WITH WINDS OF THIS STRENGTH. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS. && $$ WOLTERS
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this wind advisory went out at Apr 28, 3:52 AM CDT, 16 minutes earlier.
Area forecast discussion, Apr 28, 3:52 AM CDT, 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TOPEKA KS 352 AM CDT WED APR 28 2010 .DISCUSSION... MAIN CONCERNS ARE WIND SPEEDS TODAY THROUGH FRIDAY AND PRECIPITATION CHANCES THURSDAY INTO FRIDAY. EVENING UPPER AIR OBSERVATIONS SHOWED A 120KT JET PUSHING EAST INTO NORTHERN SECTIONS OF CALIFORNIA AND NEVADA AROUND A BROAD UPPER LOW OFF THE WEST COAST OF CANADA. UPPER RIDGING WAS DOWNSTREAM OVER THE ROCKIES WITH 60-150M 500MB RISES IN THE CENTRAL PLAINS AND MID MISSISSIPPI VALLEY. LOW LEVEL RIDGING EXTENDED FROM ONTARIO TO SOUTH TEXAS WITH 850MB DEWPOINTS BELOW 0C TO THE RIO GRANDE. SURFACE PRESSURES WERE FALLING QUICKLY IN THE CENTRAL AND NORTHERN HIGH PLAINS...WITH 3-HOUR RATES 3-4MB LOWER THAN SPRING AVERAGES. STRONG PRESSURE GRADIENT WILL TAKE RESIDENCE OVER THE AREA BY LATE MORNING...WITH AROUND 8MB SPREAD ACROSS THE CWA RATHER WELL AGREED UPON BY THE VARIOUS MODELS. MID LEVEL WARM AIR ADVECTION WILL SPREAD NORTHEAST THROUGH THE PLAINS AND KEEP MIXING DEPTHS TO AROUND 825MB WITH PERIODS OF HIGH CLOUDS MOVING THROUGH. WITH RIDGING SLOWLY MOVING OUT ALOFT...HIGH CLOUDS SHOULD BE THIN THROUGH MUCH OF THE DAY HOWEVER. LOW PRESSURE DEVELOPING IN EASTERN COLORADO WILL KEEP A SLIGHTLY EASTERLY COMPONENT TO THE WINDS WHICH DOES NOT FAVOR HIGH SPEEDS...BUT FORECAST SOUNDINGS EXHIBIT NEARLY UNIDIRECTIONAL FLOW THROUGH THE LOWER FEW THOUSAND FEET. 21Z AND 03Z SREF AND 00Z MOS GUIDANCE SUGGEST STRONGEST SPEEDS TO OCCUR IN SOUTHWESTERN COUNTIES WITH ADVISORY LEVELS LIKELY BEING REACHED THIS AFTERNOON. 850MB LOW SWINGS NORTHEAST OUT OF EASTERN COLORADO TONIGHT WITH LITTLE CHANGE IN RIDGE POSITION TO THE EAST....RESULTING IN 50-70KTS OF SOUTH TO SOUTHWEST WINDS AT THIS LEVEL. EXPECT AN EVENING WEAKENING TO SURFACE SPEEDS...BUT LOW LEVEL WARM AIR ADVECTION AND THICKENING CIRRUS SHOULD HELP BRING STRONGER WINDS BACK FOR THE LATE EVENING AND OVERNIGHT. ADVISORY LEVELS MAY AGAIN BE BREACHED...BUT CONFIDENCE ON MIXING THEM DOWN PERSISTENTLY IS NOT HIGH AT THIS TIME. LOW TEMPS MAY NOT FALL BELOW 60 GIVEN THE ABOVE. MODEL GUIDANCE CONTINUES TO VARY SOMEWHAT IN THE SPEED AND POSITION OF THE COLD FRONTS SWING THROUGH THE AREA. THE GFS REMAINS THE FAST OUTLIER...BUT EVEN IT KEEPS THE FRONT NORTHWEST OF THE CWA THROUGH LATE THURSDAY AFTERNOON. MOISTURE WILL SLOWLY INCREASE...BUT THE AFOREMENTIONED LOW LEVEL JET WILL ALSO KEEP A NOTABLE CAP IN PLACE...AND THE LOCATION OF THE ENCROACHING UPPER LEVEL JET IS NOT FAVORABLE FOR LIFT IN THE LOCAL AREA. BEST CHANCE FOR THURSDAY AFTERNOON CONVECTION MAY RESULT FROM QUICKLY DEEPENING LOW PRESSURE IN SOUTHWEST KANSAS FORCING THE DRYLINE NORTH INTO THE SLOW-MOVING COLD FRONT TOWARD 00Z. INSTABILITY SHOULD NOT BE TERRIBLY HIGH...BUT STRONG WINDS ALOFT WILL SUPPORT STRONG SHEAR AND A SEVERE WEATHER CONCERN BEGINNING IN NORTH CENTRAL KANSAS THURSDAY AFTERNOON AND SPREADING SLOWLY SOUTH AND EAST THURSDAY NIGHT AND FRIDAY. UPPER FLOW NEARLY PARALLEL TO THE FRONT AND PRECIPITABLE WATER VALUES INCREASING TO 1-1.5 INCHES SUGGEST A HEAVY RAIN THREAT AS WELL. HAVE KEPT CHANCE POPS FOR MUCH OF THE AREA THROUGH FRIDAY FAVORING A SLOWER...MORE ECMWF-LIKE FRONTAL PUSH...WHICH MAY NOT CLEAR UNTIL EARLY FRIDAY EVENING. DEEP LAYER FORCING DOES APPEAR STRONGER ON FRIDAY WITH GOOD AGREEMENT IN AN UPPER TROF SWINGING NORTHEAST OUT OF THE WESTERN LONGWAVE. UNTIL THE FRONT PASSES...THE POTENTIAL FOR ADVISORY LEVEL WINDS WILL CONTINUE WITH A STRONG GRADIENT PERSISTING TO ITS EAST. WIND SPEEDS BELOW 20KT MAY BE RATHER RARE IN EAST CENTRAL KANSAS FROM LATE TONIGHT THROUGH FRIDAY EVENING. 65 && .AVIATION... VFR EXPECTED THROUGH THE TAF PERIOD WITH LIGHT NORTH WINDS THROUGH THE REST OF THE AFTERNOON/EVENING HOURS. BY SUNSET THE SURFACE RIDGE MOVES TO THE EAST WHICH WILL CAUSE THE WINDS TO BACK TO THE SOUTH...THEN PICK UP IN INTENSITY BY THE LATE MORNING TO EARLY AFTERNOON. EXPECT SOUTHERLY WINDS AT 20 TO 30 MPH AT ALL TERMINALS DURING THE AFTERNOON ON TUESDAY. JL && .TOP WATCHES/WARNINGS/ADVISORIES...WIND ADVISORY FROM NOON WEDNESDAY TO 7 PM WEDNESDAY FOR KSZ034-KSZ035-KSZ036-KSZ037-KSZ054. &&
Hazardous weather outlook, Apr 27, 5:19 AM CDT, 22 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TOPEKA KS 519 AM CDT TUE APR 27 2010 KSZ008>012-020>024-026-034>040-054>056-058-059-281030- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 519 AM CDT TUE APR 27 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY WINDY AND WARM CONDITIONS ARE LIKELY TO INCREASE FIRE DANGER ACROSS THE AREA ON WEDNESDAY INTO THURSDAY. A STRONG UPPER LEVEL SYSTEM WILL MOVE INTO THE ROCKIES BY THURSDAY. WHILE THERE REMAIN SOME TIMING DIFFERENCES BETWEEN COMPUTER MODELS REGARDING THE SPEED OF THIS INCOMING SYSTEM...STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP IN THE PLAINS SOMETIME IN THE THURSDAY AFTERNOON THROUGH FRIDAY AFTERNOON TIMEFRAME. STAY TUNED TO LOCAL OUTLETS FOR UPDATES TO THE TIMING AND IMPACTS THIS SYSTEM WILL BRING TO OUR AREA. .SPOTTER INFORMATION STATEMENT... SPOTTERS WILL NOT BE NEEDED TODAY OR TONIGHT.
The office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 3:52 PM CDT | Wind Advisory | TOP | Anderson, Brown, Clay, Cloud, Coffey, Dickinson and 17 more | 26 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.